# SDR MALA030260

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 30,043 hours, 24,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN CWA, RT CARGO FRAME AT STA 649 HAS SEVERAL HOLES IN FLANGE FROM SL1608-1620.  MAINTENANCE COMPLETED REPAIR IAW EO 53152.  A/C RELEASE DATE 5/6/03.
